# SDR R61A201710050782

- Difficulty date: October 5, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 34,516 hours, 20,674 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Sleeve
- Part number: 4952615
- Condition: Cracked
- Location: Apu Exhaust
- Part time: 34,516 hours, 20,674 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A CRACK AT THE APU TAILCONE EXHAUST SLEEVE. MAINTENANCE REMOVED AND REPLACED THE SLEEVE IAW AMM 49-82-01.
